Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

On univalent functions in some Möbius invariant spaces

Juan Jesús Donaire / Daniel Girela / Dragan Vukotic

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 553, Pages 43–72, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.102, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Venancio Álvarez, M. Auxiliadora Márquez, and Dragan Vukotić
Arkiv för matematik, 2004, Volume 42, Number 2, Page 205
[2]
Fernando Pérez-González and Jouni Rättyä
Abstract and Applied Analysis, 2011, Volume 2011, Page 1
[3]
K.L. Avetisyan
Complex Variables and Elliptic Equations, 2013, Volume 58, Number 2, Page 185
[4]
Petros Galanopoulos, Daniel Girela, and Rodrigo Hernández
Journal of Geometric Analysis, 2011, Volume 21, Number 3, Page 665

Comments (0)

Please log in or register to comment.